Planar piecewise linear random motions with jumps

Roberto Garra, Enzo Orsingher, Nikita Ratanov

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we study persistent piecewise linear multidimensional random motions. Their velocities, switching at Poisson times, are uniformly distributed on a sphere. The changes of direction are accompanied with subsequent jumps of random length and of uniformly distributed orientation. In this paper, we obtain some useful properties and formulae of distributions of these processes. In particular, we get these distributions in the cases of jumps with Gaussian and exponential distributions of jump magnitudes.

Original languageEnglish (US)
Pages (from-to)7673-7685
Number of pages13
JournalMathematical Methods in the Applied Sciences
Volume40
Issue number18
DOIs
StatePublished - Dec 2017

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Planar piecewise linear random motions with jumps'. Together they form a unique fingerprint.

Cite this